# SDR UIEA2019112605957

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,741 hours, 24,805 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9810080
- Condition: Malfunctioned
- Location: Rt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START, "RH ENG BLEED" MSG. NO DUCT PRESSURE. ( PER CUSTOMER REQUEST, REMOVED AND REPLACED R/H PRSOV IAW B767 AMM 36-11-09, OPS CHECK REQUIRED.  LP 1112969 - ITEM M22: PERFORMED OPERATIONAL CHECK OF R/H PRSOV IAW AMM 36-11-09, NO FAULTS OR DEFECTS NOTED.  )
